On the Stability of Tubes of Discontinuous Solutions of Bilinear Systems with Delay

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)96-110
Number of pages15
JournalИзвестия Иркутского государственного университета. Серия: Математика
Volume31
DOIs
Publication statusPublished - 2020

Keywords

  • differential equations with delay
  • impulsive disturbance
  • stability
  • Stability
  • Differential equations with delay
  • Impulsive disturbance

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this